University Links: Home Page | Site Map
Covenant University Repository

Common fixed point theorems for weakly compatible non-self mappings in metric spaces of hyperbolic type

Eke, Kanayo Stella (2016) Common fixed point theorems for weakly compatible non-self mappings in metric spaces of hyperbolic type. Global Journal of Mathematical Analysis, 4 (1). pp. 2-5.

[img] PDF
Download (244Kb)

Abstract

In this paper, we establish common fixed point theorems for a pair of weakly compatible nonself mappings satisfying generalized contractive conditions in metric space of hyperbolic type. The results generalize and extend some results in literature.

Item Type: Article
Uncontrolled Keywords: common fixed points, generalized contractive mapping, metric space of hyperbolic type, nonself mappings, weakly compatble mappings.
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Hannah Akinwumi
Date Deposited: 02 Mar 2016 12:54
Last Modified: 02 Mar 2016 12:54
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/6321

Actions (login required)

View Item View Item